# SDR SWAA2023041219280

- Difficulty date: March 21, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD UNDER WING FAIRING PANEL #191FR; FASTENER HOLES ELONGATED/DETERIORATED.<[01] REPAIRED AND PAINTED RT WING FWD UNDER WING FAIRING PANEL #191FR AS PER B 737 SRM 51-70-06-2R-9 AND AMM 51-21-73-370-803. WORK PERFORMED BY ID 6673;[02] VERIFIED PANEL 191FR REPAIRED
